JournalsprimsVol. 13 , No. 3DOI 10.2977/prims/1195189607

On the Fixed Point Algebra of a UHF Algebra under a Periodic Automorphism of Product Type

  • Akitaka Kishimoto

    Kyoto University, Japan
On the Fixed Point Algebra of a UHF Algebra under a Periodic Automorphism of Product Type cover

Abstract

We study the fixed point algebra &" of a UHF algebra 21 under a periodic automorphism a of product type. We show an example of lawhichissimpleandhasmorethantwotracialstatesandwecharacterizethecasewhere91hasonlyonetracialstate.Nextweshowthatla which is simple and has more than two tracial states and we characterize the case where 91* has only one tracial state. Next we show that iff is a UHF algebra if and only if 21 is generated by an infinite family of mutually commuting a-invariant type IP subfactors whose fixed point algebras are abelian and by a UHF subalgebra of 21" which commutes with the former (where p denotes the period of a).